Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 7, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Mar 18, 2013, 8:46 PM EDT for 4 counties in Georgia. It was in force for 59 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2013, 8:46 PM EDT (00:46 UTC)
- Expired
- Mar 18, 2013, 9:45 PM EDT
- In force
- 59 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Bulloch County, GA, Candler County, GA, Jenkins County, GA, Screven County, GA
The radar
The Charleston,SC radar (KCLX), 85 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 9:15 PM EDT | TSTM WND DMG | 1 Ene Millen, GA | TREE LIMB WENT THROUGH ROOF AT 600 BLOCK OF WALNUT STREET |
| Mar 18, 9:31 PM EDT | TSTM WND DMG | 3 Nw Portal, GA | TREE DOWN REPORTED AT PLEASANT HILL ROAD AND OLD MOORE ROAD. |
| Mar 18, 9:31 PM EDT | TSTM WND DMG | 4 Ne Portal, GA | TREE DOWN REPORTED AT ROCKY FORD ROAD AND HIGHWAY 25 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 7:29 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 0.8 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -282 J/kg
- Mixed-layer LCL
- 737 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
955
WUUS52 KCHS 190046
SVRCHS
GAC031-043-165-251-190145-
/O.NEW.KCHS.SV.W.0007.130319T0046Z-130319T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
846 PM EDT MON MAR 18 2013
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
SCREVEN COUNTY IN SOUTHEAST GEORGIA...
JENKINS COUNTY IN SOUTHEAST GEORGIA...
BULLOCH COUNTY IN SOUTHEAST GEORGIA...
CANDLER COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 945 PM EDT
* AT 845 PM EDT...METEOROLOGISTS DETECTED SEVERE THUNDERSTORMS...
ALONG A LINE EXTENDING FROM 24 MILES NORTH OF HERNDON TO 18 MILES
WEST OF HERNDON TO 38 MILES WEST OF ALINE...MOVING EAST AT 40 MPH.
PREPARE NOW FOR...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
* SOME LOCATIONS IN THE WARNING INCLUDE...
HERNDON...PERKINS...EMMALANE...MILLEN...SCARBORO...WOODCLIFF...
ROCKY FORD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.
&&
LAT...LON 3252 8216 3256 8209 3255 8203 3260 8201
3266 8209 3282 8215 3288 8213 3292 8209
3293 8196 3296 8188 3292 8176 3304 8156
3303 8152 3301 8149 3297 8150 3264 8171
3230 8207 3233 8224 3236 8225
TIME...MOT...LOC 0045Z 283DEG 33KT 3315 8225 3278 8241
3251 8277
$$1 follow-up statement
174
WWUS52 KCHS 190125
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
925 PM EDT MON MAR 18 2013
GAC031-043-165-251-190145-
/O.CON.KCHS.SV.W.0007.000000T0000Z-130319T0145Z/
SCREVEN GA-JENKINS GA-BULLOCH GA-CANDLER GA-
925 PM EDT MON MAR 18 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR PORTIONS OF SCREVEN...JENKINS...BULLOCH AND CANDLER COUNTIES...
AT 924 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 10
MILES WEST OF MILLHAVEN TO PORTAL TO ALINE...MOVING EAST AT 50 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 70 MPH...
HAIL UP TO QUARTER SIZE...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ALINE...
EMMALANE...HILLTONIA...HOPEULIKIT...METTER...MIDDLEGROUND...MILLEN...
MILLHAVEN...PORTAL...ROCKY FORD...SCARBORO...WESTSIDE AND WOODCLIFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3243 8219 3252 8216 3256 8209 3255 8203
3260 8201 3266 8204 3293 8194 3296 8187
3292 8177 3304 8156 3303 8152 3297 8150
3264 8171 3230 8207 3233 8224 3236 8225
TIME...MOT...LOC 0124Z 280DEG 42KT 3298 8179 3256 8187
3232 8216
$$
BSHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 8:23 PM EDT, 23 minutes earlier.
Area forecast discussion, Mar 18, 8:23 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 823 PM EDT MON MAR 18 2013 .SYNOPSIS... A COLD FRONT WILL MOVE THROUGH THE AREA FROM THE NORTHWEST EARLY TUESDAY...FOLLOWED BY BRIEF HIGH PRESSURE THROUGH WEDNESDAY...WITH ANOTHER COLD FRONTAL PASSAGE WEDNESDAY NIGHT. RAIN CHANCES WILL INCREASE LATE IN THE WEEK AS A COUPLE LOW PRESSURE SYSTEMS MOVE OVER OR JUST SOUTH OF THE AREA. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... THIS EVENING...THE APPROACHING UPSTREAM LINE OF CONVECTION HAS DEVELOPED NICELY SINCE THIS AFTERNOON AND IS SURGING TO THE SOUTHEAST. BASED ON THE MATURITY OF THE LINE...ITS HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS...AND ITS BRISK FORWARD PACE SPC HAS ISSUED SEVERE THUNDERSTORM WATCH 55 WHICH GOES THROUGH 06Z FOR ALL OF SOUTHEAST GA AND THE SOUTHEAST SC COUNTIES ALONG THE SAVANNAH RIVER. ALTHOUGH THIS LINE IS GOING TO BE AFFECTING THE AREA AT A CLIMATOLOGICALLY UNFAVORABLE TIME OF DAY FOR SEVERE WEATHER...ITS CURRENT STATE AND INTENSITY WILL ALLOW IT TO MAINTAIN INTO THE FORECAST AREA THROUGH LATE THIS EVENING. CURRENTLY THERE ARE DISCRETE CELLS DEVELOPING OUT AHEAD OF THE LINE...BUT WITH THE LOSS OF HEATING AND OVERALL LACK OF SURFACE BASED INSTABILITY THE PRIMARY MODE OF CONVECTION WILL BE LINEAR. SOUNDINGS AND VARIOUS PLAN VIEW MESOSCALE ANALYSES SHOW AN EXCELLENT MID LEVEL ENVIRONMENT MARKED BY STEEP LAPSE RATES AND LIFTED INDICES AS LOW AS -3. DEEP LAYER SHEAR IS ON THE ORDER OF 50-60 KTS BASED ON LAPS ANALYSIS WITH A TONGUE OF CAPE VALUES UPWARDS OF 800 J/KG ACROSS THE WATCH AREA. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREAT AND A BRIEF TORNADO CANNOT BE TOTALLY RULED OUT BASED ON THE DEGREE OF AMBIENT SHEAR. WITH THE LINE MOVING AS FAST AS IT IS...IT WILL PROGRESS QUICKLY THROUGH THE FORECAST AREA. I HAVE FOLLOWED THE HRRR FOR TIMING OF THE LINE AS IT SEEMS TO BE INITIALIZING THE BEST. THE LINE WILL BEGIN AFFECTING JENKINS/CANDLER COUNTIES IN THE 01-02Z TIME FRAME AND IS EXPECTED TO BE INTO THE COASTAL WATERS BY 05-06Z. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/... THE COLD FRONT SHOULD BE MOVING OFF THE COAST FAIRLY EARLY IN THE MORNING IN RESPONSE TO AN UPPER LEVEL DISTURBANCE MOVING INTO THE NORTHEAST AND MID ATLANTIC STATES. ANY LINGERING SHOWERS AND THUNDERSTORMS SHOULD SHIFT OFF THE COAST BY MID TO LATE MORNING. THE COLD ADVECTION LAGS SOME BEHIND THE FRONT...SO WITH CLEARING SKIES AND DOWNSLOPE FLOW...TUESDAY AFTERNOON LOOKS TO BE QUITE WARM. PUSHED HIGH TEMPERATURES INTO THE MID AND UPPER 70S IN MOST LOCATIONS AWAY FROM THE COAST. IT WILL BE A LITTLE BREEZY BEHIND THE FRONT ON TUESDAY...WITH SOME GUSTS UP TO AROUND 20 MPH. THE SURFACE HIGH PRESSURE WILL QUICKLY BUILD INTO THE SOUTHEASTERN STATES TUESDAY NIGHT. EVEN THOUGH SKIES WILL BE CLEAR AND DEWPOINTS WILL BE FALLING INTO THE 30S IN MOST LOCALS...THINK THERE WILL BE ENOUGH WIND IN MOST PLACES TO KEEP FROM DECOUPLING. AS A RESULT...BELIEVE THAT MIN TEMPERATURES WILL BE IN THE 40S IN MOST LOCALS. THERE IS INCREASING UNCERTAINTY IN THE FORECAST FOR WEDNESDAY... MAINLY AS A RESULT OF THE 12Z NAM SOLUTION WHICH BRINGS A COLD RAIN TO MAINLY COASTAL COUNTIES. GFS KEEPS RAIN OFF THE COAST AND IS NO WHERE NEAR AS IMPRESSIVE WITH ISENTROPIC LIFT AS NAM. CANADIAN AND ECMWF ARE EVEN LESS IMPRESSIVE WITH THE ISENTROPIC LIFT AND MORE QUICKLY MOVE ANY LIFT EAST OF THE AREA. TRENDED A LITTLE LOWER FOR HIGH TEMPERATURES AND INCREASED CLOUD COVER ON WEDNESDAY AS A RESULT OF NAM SOLUTION. WOULD LIKE TO SEE THE NAM MAINTAIN THIS TREND AND OTHER MODELS TO JUMP ON BOARD BEFORE MAKING ANY MORE SIGNIFICANT CHANGES. IF THE NAM IS CORRECT...MOST AREAS THAT SEE RAIN WILL LIKELY REMAIN IN THE 40S ON WEDNESDAY. FOR NOW MAINLY CARRIED HIGHS IN THE MID TO UPPER 60S. LIKE FOR THE WEDNESDAY FORECAST...GENERALLY FOLLOWED GFS/ECMWF/CANADIAN SOLUTION FOR WEDNESDAY NIGHT AND THURSDAY. COOLER AND DRIER AIR WILL ADVECT INTO THE AREA...WITH HIGHS ON THURSDAY MAINLY IN THE LOWER TO MID 60S. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... CONFIDENCE IS LOW IN THE EXACT DETAILS THIS PERIOD AS THERE ARE STILL MODEL DISCREPANCIES REGARDING THE LATE WEEK/WEEKEND PERIOD. HOWEVER...CONFIDENCE IS HIGH THAT A COUPLE WAVES OF LOW PRESSURE WILL MOVE OVER OR JUST SOUTH OF THE AREA THROUGH THE WEEKEND LEADING TO HIGH RAIN CHANCES AND BELOW NORMAL TEMPERATURES. RAINFALL TOTALS THROUGH THE PERIOD COULD REACH ONE OR TWO INCHES...ESPECIALLY ACROSS SOUTHEAST GEORGIA. TEMPERATURES WILL BE RATHER TRICKY BUT LOOK TO REMAIN BELOW NORMAL THROUGH THE PERIOD. IT IS CERTAINLY POSSIBLE THAT SOME AREAS... ESPECIALLY INTERIOR PORTIONS OF SOUTHEAST SC/GA...DO NOT GET OUT OF THE 50S THURSDAY THROUGH SUNDAY. ALSO...THERE IS A SMALL CHANCE THAT CONDITIONS COULD BE FAVORABLE FOR SOME FROST FRIDAY MORNING ACROSS INLAND AREAS DEPENDING ON HOW QUICKLY THE RAIN MOVES IN. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... CURRENT RADAR AT 00Z SHOWS A LINE OF CONVECTION ACROSS CENTRAL GA. LATEST HIGH RES GUIDANCE SHOWS THAT THIS LINE WILL MAKE IT TO THE COAST...WITH TIMING OF ARRIVAL IN THE KSAV VICINITY AROUND 03Z. BEST POTENTIAL FOR THUNDER LOOKS TO BE AT KSAV...SO HAVE NO MENTION IN KCHS TAF AT THIS TIME. LOWER VSBYS/FLIGHT RESTRICTIONS ARE POSSIBLE WITHIN HEAVIEST RAINFALL...AND HAVE INCLUDED A TEMPO GROUP AT KSAV TO ACCOUNT FOR THIS AND POTENTIAL STRONG GUSTS WITH THIS LINE. ONCE THE LINE MOVES THROUGH MODEL GUIDANCE HINTS THE DEVELOPMENT OF IFR CIGS THROUGH DAYBREAK. HAVE KEPT MVFR FOR NOW BUT WILL MONITOR TRENDS AND AMEND AS NECESSARY. EXTENDED AVIATION OUTLOOK... VFR CONDITIONS WILL GENERALLY PREVAIL. LOW END PROBABILITIES OF LOWER CIGS/VSBYS FOR WEDNESDAY ALONG WITH BREEZY CONDITIONS. && .MARINE... IN AN EXPANDING WARM SECTOR AHEAD OF A COLD FRONT APPROACHING FROM THE NW A TIGHTENING SURFACE PRESSURE GRADIENT AND STRENGTHENING LOW LEVEL WINDS WILL SUPPORT INCREASING S/SW WINDS ACROSS THE COASTAL WATERS...ALTHOUGH COOL SHELF WATERS WILL DETER A SIGNIFICANT MIXING ENVIRONMENT. WE THINK VERY MARGINAL SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE OVER OUR OUTER GEORGIA WATERS CLOSER TO THE GULF STREAM AS THE LOW LEVEL JET STRENGTHENS. WE HAVE MAINTAINED AN ADVISORY OVER AMZ374 BEGINNING LATER THIS EVENING. OTHERWISE...LOW LEVEL FLOW WILL VEER TO SW OVERNIGHT WITH SEAS BUILDING TO 3 TO 4 FT NEAR SHORE TONIGHT AND UP TO 5 FT WELL OFF THE GEORGIA COAST. TUESDAY THROUGH SATURDAY...A COLD FRONT WILL MOVE THROUGH THE WATERS TUESDAY MORNING WITH HIGH PRESSURE BUILDING FROM THE NORTHWEST TUESDAY NIGHT. THE HIGH WILL WEAKEN WEDNESDAY AS ANOTHER COLD FRONT APPROACHES AND EVENTUALLY PUSHES OFFSHORE WEDNESDAY NIGHT. HIGH PRESSURE WILL THEN BUILD BACK IN THURSDAY WITH AT LEAST ONE AREA OF LOW PRESSURE TO TRACK OVER OR JUST SOUTH OF THE WATERS THROUGH LATE WEEK. THIS PATTERN WILL YIELD SEVERAL BOUTS OF INCREASED WINDS AND SEAS BUT OVERALL THE CHANCES OF ADVISORY CONDITIONS APPEAR LOW AT THIS TIME...AT LEAST THROUGH FRIDAY. THE BEST CHANCE OF AN SCA WILL LIKELY BE IN CHARLESTON HARBOR TUE AND/OR WED AFTERNOON DUE TO BREEZY CONDITIONS ALONG THE LAND/SEA INTERFACE. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY FOR AMZ374. && NEAR TERM...BSH SHORT TERM...MTE LONG TERM...MTE AVIATION...ECT/BSH MARINE...MTE
Hazardous weather outlook, Mar 18, 7:37 PM EDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 737 PM EDT MON MAR 18 2013 GAZ087-088-099>101-114>119-137>141-SCZ040-042-047-048-051-190900- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND JASPER-BEAUFORT-COASTAL JASPER- 737 PM EDT MON MAR 18 2013 ...SEVERE THUNDERSTORM WATCH 55 IN EFFECT UNTIL 2 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-SCZ043>045-049-050-052-190900- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-COASTAL COLLETON- CHARLESTON-TIDAL BERKELEY- 737 PM EDT MON MAR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Mar 18, 8:34 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
834 PM EDT MON MAR 18 2013
GAZ087-088-099-100-SCZ040-190145-
ALLENDALE-BULLOCH-CANDLER-JENKINS-SCREVEN-
834 PM EDT MON MAR 18 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...JENKINS...
BULLOCH...CANDLER AND ALLENDALE COUNTIES THROUGH 945 PM EDT...
AT 827 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 31 MILES NORTHWEST
OF BIRDSVILLE TO 28 MILES WEST OF HERNDON TO 49 MILES WEST OF
ALINE...MOVING EAST AT 35 MPH.
SOME LOCATIONS THAT WILL LIKELY BE AFFECTED INCLUDE...
ALTMAN...BURTONS FERRY LANDING...BUTTS...
DOVER...HILLTONIA...HUNTERS...METTER...MILLEN...MILLHAVEN...
PERKINS...PORTAL...PULASKI...ROCKY FORD...
SCARBORO...STATESBORO...SYLVANIA...MARTIN AND MILLETT...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
NICKEL SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. THUNDERSTORMS CAN
PRODUCE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES
SUDDENLY...SOMETIMES WITH LITTLE OR NO WARNING. BE ALERT FOR RAPIDLY
CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY IF SEVERE
WEATHER IS OBSERVED OR A WARNING IS ISSUED.
&&
LAT...LON 3252 8216 3256 8209 3255 8203 3260 8201
3266 8209 3282 8215 3288 8213 3292 8209
3293 8196 3296 8188 3292 8175 3304 8157
3310 8162 3316 8154 3311 8136 3268 8147
3228 8199 3233 8224 3236 8225
TIME...MOT...LOC 0031Z 281DEG 32KT 3318 8241 3281 8257
3254 8293The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 8:34 PM EDT | Special Weather Statement | CHS | Candler, Jenkins, Screven | 71 min |
| Mar 18, 9:29 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Candler, Effingham, Evans, Screven and 1 more | 61 min |
| Mar 18, 9:58 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Chatham, Effingham, Evans, Liberty | 62 min |
| Mar 18, 10:54 PM EDT | Special Weather Statement | CHS | Chatham, Liberty, Long, McIntosh | 66 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.